RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 52, Issue 4  


Closed geodesics, asymptotic volume, and characteristics of group growth
I. K. Babenko
675
Algebraic constructions of certain integrable equations
O. I. Bogoyavlenskii
712
Exceptional bundles on surfaces with a moving anticanonical class
A. L. Gorodentsev
740
Extremal projectors and generalized Mickelsson algebras over reductive Lie algebras
D. P. Zhelobenko
758
Geodesics on the two-dimensional torus with two rotation numbers
L. V. Polterovich
774
Exceptional vector bundles on a quadric
A. N. Rudakov
788
Symplectic structures on the varieties of moduli of vector bundles on algebraic surfaces with $p_g>0$
A. N. Tyurin
813
Lamé wave functions
M. V. Fedoryuk
853
On filters in the lattice of quasivarieties of groups
A. I. Budkin
875
On lower estimates in the theory of the Riemann zeta-function
S. M. Voronin
882
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019